# SDR SIMA200215701

- Difficulty date: May 31, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION, FOUND CORROSION ON PREVIOUS REPAIR AFT DIGITAL.  REMOVED PREVIOUS REPAIR.  FABRICATED AND INSTALLED NEW DOUBLER IAW EMB 145 SST-249/00 AND STANDARD SRM PRACTICES.  (M)
